# SDR SWAA010812

- Difficulty date: March 19, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 42,200 hours, 40,773 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Part serial: W168245
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT AILERON TAB DELAMINATED AROUND HINGE POINTS.  REMOVED AND REPLACED AILERON TAB PER MM.
